# SDR TRBA201135501

- Difficulty date: December 16, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 540
- Aircraft time: 203,017 hours, 26,703 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY CHARGER FAULT ILLUMINATED AS SOON AS BATTERY MASTER SWITCH IN TURNED ON.   R & R EMERGENCY BATTERY IAW W/C EX-243185-RAI-10020-003. OPS CK GOOD.
